# SDR BJ6A200712901

- Difficulty date: September 14, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N129QS
- Make and model: Boeing 737-7BC
- Aircraft serial: 30329
- Aircraft time: 4,318 hours, 1,562 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Part serial: 6014
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM, SEVERAL EMERGENCY LIGHTS AT THE AFT LAVATORY AREA AND L2 DOOR FAILED TO ILLUMINATE. REPLACED EMERGENCY BATTERY CHARGER TO RESTORE NORMAL OPERATION.
